Volume 14, Issue 1 (4-2019)                   IJMSI 2019, 14(1): 69-79 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mahjoob R, Vougioklis T. On the Lie-Santilli Admissibility. IJMSI. 2019; 14 (1) :69-79
URL: http://ijmsi.ir/article-1-908-en.html

The largest class of hyperstructures is the one which satisfies the
 weak properties. We connect the theory of P-hopes, a large class of
 hyperoperations, with the Lie-Santilli admissibility used in
 Hardonic Mechanics. This can be achieved by a kind of Ree,
 sandwich hyperoperation.

Keywords: H_v-structures, Hopes.
Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb